# SDR VTZA97189

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5EN16N95
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROC/IAD - FLT 6336 - DURING DESCENT AT 2100 HOURS ON 3-16-97, EXPERIENCED DEPRESSURIZATION AT 8,000 FEET.  AIRCRAFT LANDED AT IAD AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REPACKED NOSE STRUT AND ADJUSTED NOSE GEAR MICROSWITCHES, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
